Alert archive / Arizona / Winter Storm Warnings in 2007
Winter Storm Warning 4, NWS Tucson, AZ
NWS Tucson, AZ issued this winter storm warning at Nov 23, 2007, 9:57 PM MST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2007, 9:57 PM MST (04:57 UTC)
- Expired
- Nov 24, 2007, 2:00 PM MST
- In force
- 16 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KTWC 240457 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 957 PM MST FRI NOV 23 2007 ...FIRST SNOW STORM OF THE SEASON... AZZ035-241200- /O.UPG.KTWC.SN.Y.0009.000000T0000Z-071124T1900Z/ /O.NEW.KTWC.WS.W.0004.071124T0457Z-071124T1900Z/ COCHISE COUNTY- 957 PM MST FRI NOV 23 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 12 PM MST SATURDAY... ...SNOW ADVISORY NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 12 PM MST SATURDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. A COLD STORM SYSTEM NEAR THE FOUR CORNERS THIS EVENING WILL DIVE SOUTH ACROSS SOUTHEAST ARIZONA OVERNIGHT AND INTO NORTHERN SONORA MEXICO SATURDAY AFTERNOON. SCATTERED SHOWERS HAVE BEEN OCCURRING THIS EVENING AND THEY WILL INCREASE IN AREAL COVERAGE OVERNIGHT INTO SATURDAY MORNING. SNOW LEVELS WILL LOWER TO AROUND 5500 FEET LATE SATURDAY MORNING. SNOW ACCUMULATIONS WILL BE BETWEEN FOUR AND EIGHT INCHES BY SATURDAY AFTERNOON. AS THE LOW DROPS INTO NORTHERN SONORA MEXICO...FLOW AROUND THE LOW WILL BRING AN EASTERLY UPSLOPE FLOW TO THE CHIRICAHUA MOUNTAINS WHERE AMOUNTS COULD REACH A FOOT. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS WHICH MAY ENHANCE SNOWFALL RATES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. GUSTY WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. NEARLY ONE THIRD OF PEOPLE KILLED IN WINTER STORMS DIE IN VEHICLES FROM EXPOSURE. SHOULD YOU BECOME STRANDED IN YOUR CAR... STAY IN YOUR VEHICLE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER STATEMENTS CONCERNING THIS WINTER WEATHER EVENT. $$ AZZ019-030-033-034-241200- /O.CON.KTWC.SN.Y.0009.000000T0000Z-071124T1900Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- 957 PM MST FRI NOV 23 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST SATURDAY. A COLD STORM SYSTEM NEAR THE FOUR CORNERS THIS EVENING WILL DIVE SOUTH ACROSS SOUTHEAST ARIZONA OVERNIGHT AND INTO NORTHERN SONORA MEXICO SATURDAY AFTERNOON. SNOW LEVELS WILL FALL AS LOW AS 5000 FEET BY SATURDAY MORNING...WITH 2 TO 4 INCHES OF SNOW POSSIBLE ABOVE 6000 FEET. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER STATEMENTS CONCERNING THIS WINTER WEATHER EVENT. $$
3 follow-up statements
000 WWUS45 KTWC 240942 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 242 AM MST SAT NOV 24 2007 ...FIRST SNOW STORM OF THE SEASON... AZZ035-241745- /O.EXT.KTWC.WS.W.0004.000000T0000Z-071124T2100Z/ COCHISE COUNTY- 242 AM MST SAT NOV 24 2007 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 2 PM MST THIS AFTERNOON ABOVE 5000 FEET... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 2 PM MST THIS AFTERNOON ABOVE 5000 FEET. A COLD STORM SYSTEM MOVING ACROSS SOUTHEAST ARIZONA THIS MORNING IS GENERATING SCATTERED VALLEY RAIN AND MOUNTAIN SNOW SHOWERS ACROSS COCHISE COUNTY. SNOW LEVELS WILL LOWER TO AROUND 4500 FEET BY MID MORNING. SNOW ACCUMULATIONS WILL BE BETWEEN TWO AND SIX INCHES ABOVE 5000 FEET BY SATURDAY AFTERNOON...WITH FOUR TO EIGHT INCHES POSSIBLE ABOVE 7000 FEET. AS THE LOW DROPS INTO NORTHERN SONORA MEXICO...FLOW AROUND THE LOW WILL BRING AN EASTERLY UPSLOPE FLOW TO THE CHIRICAHUA MOUNTAINS WHERE AMOUNTS COULD REACH A FOOT. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. GUSTY WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER STATEMENTS CONCERNING THIS WINTER WEATHER EVENT. $$ AZZ019-030-033-034-241745- /O.EXT.KTWC.SN.Y.0009.000000T0000Z-071124T2100Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- 242 AM MST SAT NOV 24 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 2 PM MST THIS AFTERNOON ABOVE 5000 FEET... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 2 PM MST THIS AFTERNOON ABOVE 5000 FEET FOR SANTA CRUZ...EASTERN PIMA...AND SOUTHERN GREENLEE AND GRAHAM COUNTIES. COLD STORM SYSTEM MOVING ACROSS SOUTHEAST ARIZONA THIS MORNING IS GENERATING SCATTERED VALLEY RAIN AND MOUNTAIN SNOW SHOWERS ACROSS PORTIONS OF SOUTHEAST ARIZONA. SNOW LEVELS WILL FALL AS LOW AS 4500 FEET BY SATURDAY MORNING...WITH 2 TO 4 INCHES OF SNOW POSSIBLE ABOVE 5000 FEET. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER STATEMENTS CONCERNING THIS WINTER WEATHER EVENT. $$
000 WWUS45 KTWC 241612 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 912 AM MST SAT NOV 24 2007 ...FIRST SNOW STORM OF THE SEASON... AZZ019-033-241715- /O.CAN.KTWC.SN.Y.0009.000000T0000Z-071124T2100Z/ NORTHERN GREENLEE COUNTY-TUCSON METRO/MARANA/GREEN VALLEY- 912 AM MST SAT NOV 24 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE SNOW ADVISORY. A STORM SYSTEM CONTINUED TO TRACK EASTWARD OVER NORTHERN SONORA MEXICO THIS MORNING WITH ISOLATED TO SCATTERED SHOWERS ACROSS PARTS OF SOUTHEAST ARIZONA. AS THIS SYSTEM TRACKS FARTHER EAST...SOME OF THE SHOWERS ACROSS COCHISE COUNTY WILL SPREAD INTO FAR EASTERN SECTIONS OF PIMA COUNTY BEFORE NOON. THE SNOW LEVEL WAS HOVERING AROUND 5500 FEET THIS MORNING...BUT WILL GRADUALLY RISE DURING THE DAY. BRIEF SNOW ACCUMULATIONS OF UP TO 1 INCH MAY STILL BE POSSIBLE ABOVE 7000 FEET...MAINLY IN THE RINCON MOUNTAINS. THESE PROJECTED ACCUMULATIONS WILL BE LOWER THAN PREVIOUSLY EXPECTED. THEREFORE...THE SNOW ADVISORY HAS BEEN CANCELLED FOR EASTERN PIMA COUNTY. IN NORTHERN GREEENLEE COUNTY...SKIES WERE PARTLY CLOUDY THIS MORNING WITH ONLY LIGHT SNOW OR FLURRIES REPORTED OVERNIGHT. THE STORM APPEARED TO BE TOO FAR SOUTH TO IMPACT THE AREA ENOUGH TO WARRANT A SNOW ADVISORY. THUS...THE ADVISORY HAS BEEN CANCELLED FOR NORTHERN GREENLEE AS WELL. $$ AZZ035-242100- /O.CON.KTWC.WS.W.0004.000000T0000Z-071124T2100Z/ COCHISE COUNTY- 912 AM MST SAT NOV 24 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON ABOVE 6000 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON ABOVE 6000 FEET. THE STORM SYSTEM OVER NORTHERN SONORA MEXICO WAS PRODUCING SCATTERED SHOWERS ACROSS COCHISE COUNTY. THE SNOW LEVEL HAS BEEN HOVERING AROUND 5500 FEET THIS MORNING WHICH WAS ABOUT 1000 FEET HIGHER THAN REPORTED EARLIER THIS MORNING. THEREFORE...THE WINTER STORM WARNING WAS NOW IN EFFECT FOR ELEVATIONS ABOVE 6000 FEET. AS THE STORM SYSTEM TRACKS FARTHER EAST TODAY...SCATTERED SHOWERS WILL GRADUALLY TAPER OFF FROM WEST TO EAST ACROSS THE COUNTY. SNOW ACCUMULATIONS OF 2 TO 4 INCHES WILL BE POSSIBLE ABOVE 6000 FEET WITH A MIXTURE OF RAIN AND SNOW NEAR THE 5500 FOOT LEVEL. A STRONG EASTERLY UPSLOPE FLOW COULD BRING 4 TO 8 INCHES OF SNOW TO ELEVATIONS ABOVE 7000 FEET ALONG THE EAST FACING SLOPES. THIS WILL ESPECIALLY BE THE CAUSE IN THE CHIRICHUA MOUNTAINS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. GUSTY WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER STATEMENTS CONCERNING THIS WINTER WEATHER EVENT. $$ AZZ030-034-242100- /O.CON.KTWC.SN.Y.0009.000000T0000Z-071124T2100Z/ UPPER GILA RIVER VALLEY-SANTA CRUZ COUNTY- 912 AM MST SAT NOV 24 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON ABOVE 6000 FEET... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON ABOVE 6000 FEET. THE STORM SYSTEM OVER NORTHERN SONORA MEXICO WAS PRODUCING ISOLATED TO SCATTERED SHOWERS ACROSS THE AREA. THE SNOW LEVEL HAS BEEN HOVERING AROUND 5500 FEET THIS MORNING WHICH WAS ABOUT 1000 FEET HIGHER THAN REPORTED EARLIER THIS MORNING. THEREFORE...THE SNOW ADVISORY LEVEL HAS BEEN LIFTED TO ABOVE 6000 FEET. AS THE STORM SYSTEM TRACKS FARTHER EAST TODAY....SHOWERS WILL GRADUALLY TAPER OFF FROM WEST TO EAST. UNTIL THEN...2 TO 4 INCHES OF SNOW WILL BE POSSIBLE ABOVE 6000 FEET. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER STATEMENTS CONCERNING THIS WINTER WEATHER EVENT. $$
000 WWUS45 KTWC 242054 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 154 PM MST SAT NOV 24 2007 AZZ035-242200- /O.EXP.KTWC.WS.W.0004.000000T0000Z-071124T2100Z/ COCHISE COUNTY- 154 PM MST SAT NOV 24 2007 ...WINTER STORM WARNING WILL EXPIRE AT 2 PM MST THIS AFTERNOON... THE WINTER STORM WARNING WILL EXPIRE AT 2 PM MST THIS AFTERNOON. SHOWERS ACROSS COCHISE COUNTY WILL CONTINUE TO DIMINISH THIS AFTERNOON AS THE STORM SYSTEM PULLS AWAY FROM THE AREA. THUS...THE WINTER STORM WARNING WILL BE ALLOWED TO EXPIRE AT 2 PM MST. $$ AZZ030-034-242200- /O.EXP.KTWC.SN.Y.0009.000000T0000Z-071124T2100Z/ UPPER GILA RIVER VALLEY-SANTA CRUZ COUNTY- 154 PM MST SAT NOV 24 2007 ...SNOW ADVISORY WILL EXPIRE AT 2 PM MST THIS AFTERNOON... THE SNOW ADVISORY WILL EXPIRE AT 2 PM MST THIS AFTERNOON. SHOWERS WILL CONTINUE TO DIMINISH THIS AFTERNOON AS THE STORM SYSTEM PULLS AWAY FROM THE AREA. THUS...THE ADVISORY WILL BE ALLOWED TO EXPIRE AT 2 PM MST. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this winter storm warning went out at Nov 23, 9:35 PM MST, 22 minutes earlier.
Area forecast discussion, Nov 23, 9:35 PM MST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
935 PM MST FRI NOV 23 2007
.SYNOPSIS...A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHEAST
ARIZONA OVERNIGHT AND SATURDAY. THIS SYSTEM WILL BRING SCATTERED
VALLEY RAIN AND MOUNTAIN SNOW FROM THE TUCSON AREAWIDE EASTWARD
ALONG WITH SIGNIFICANTLY COOLER TEMPERATURES. DRY CONDITIONS
STARTING SUNDAY AND CONTINUING INTO THE MIDDLE PART OF THE UPCOMING
WEEK. ANOTHER STORM SYSTEM MAY AFFECT THE AREA BY LATE NEXT WEEK.
&&
.DISCUSSION...INTERESTING NEXT 12 TO 24 HOURS AS UPPER LOW NEAR THE
FOUR CORNERS SAGS SOUTH OVER SOUTHEAST ARIZONA BETWEEN MIDNIGHT AND
5 AM AND THEN SOUTH OF THE INTERNATIONAL BORDER SATURDAY AFTERNOON.
THIS SYSTEM IS INCREASING MOISTURE ACROSS AREAS EAST OF TUCSON AND
ALSO BRINGING DRIER AIR FROM TUCSON WEST. TUCSON DEWPOINT HAS
LOWERED TO 10F AS OF 9 PM BUT WILL BE INCREASING OVERNIGHT AS THE
LOW BACKS HIGHER VALUES WEST. THE 00Z MODELS FOLLOWED THE 18Z RUN
IDEA OF FOCUSING THE BEST LIFT/MOISTURE ACROSS FAR EASTERN SANTA
CRUZ COUNTY AND MOST OF COCHISE COUNTY. RADAR DEPICTED A NARROW BAND
OF MEASURABLE RAINFALL EXTENDING FROM NE COCHISE COUNTY SW ACROSS SW
COCHISE COUNTY. THIS AREA IS WHERE THE MODELS REALLY HIT HARD FOR
THE NEXT 12 HOURS WITH QPF VALUES UP TO ONE INCH. AREA ON EITHER
SIDE OF THIS BAND WILL SEE BETWEEN A TENTH TO A QUARTER OF AN INCH.
SNOW LEVELS WILL BE DROPPING TO AROUND 5500 FEET OVERNIGHT INTO
SATURDAY AND BASED ON THE FORECAST QPF VALUES...I DIDNT ENTIRELY
BUY NAM SOLUTION...CUT IT IN HALF...SNOW AMOUNTS IN COCHISE COUNTY
ABOVE 6000 FEET WILL BE BETWEEN 4 TO 8 INCHES WITH POSSIBLY A FOOT
ON EASTERN PARTS OF THE CHIRICAHUA MOUNTAINS AS THE UPPER LOW DROPS
INTO NORTHERN SONORA MEXICO...THUS INCREASING UPSLOPE FLOW. THERE
HAS BEEN A FEW EMBEDDED THUNDERSTORMS IN COCHISE COUNTY AND SOUTH OF
THE BORDER...THUS COULD SEE SOME ENHANCED THUNDER SNOW AMOUNTS.
WITH THAT SAID...I HAVE INCREASED POPS ACROSS COCHISE COUNTY INTO
THE LIKELY CATEGORY AND UPGRADED SNOW ADVISORY TO WINTER STORM
WARNING. WILL KEEP THE SNOW ADVISORY GOING ELSEWHERE. I HAVE ALREADY
POSTED UPGRADED GRID BASED FORECASTS AND WILL BE ISSUING UPDATED
TEXT BASED PRODUCTS SHORTLY.
&&
.AVIATION...SKIES WILL BE CLEAR WEST OF TUCSON AND PARTLY TO MOSTLY
CLOUDY FROM TUCSON EAST. THE BEST CHANCE OF VALLEY RAIN AND MOUNTAIN
SNOW SHOWERS WILL BE FROM KTUS EASTWARD TONIGHT AND SATURDAY. SNOW
LEVELS LOWERING TO 5K FEET BY SATURDAY MORNING WITH AREAS OF MVFR
CIGS/VSBYS IN SNOW SHOWERS AND MOUNTAINS OCCASIONALLY OBSCURED.
IMPROVING WEATHER STARTING SATURDAY NIGHT WITH VFR CONDITIONS
AREAWIDE SUNDAY. SUSTAINED SURFACE WINDS GENERALLY 10 KTS OR LESS
TONIGHT AND SATURDAY. AVIATION DISCUSSION NOT UPDATED FOR TAF
AMENDMENTS.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING IN EFFECT UNTIL 12 PM SATURDAY ABOVE 6000
FEET FOR AZZ035.
SNOW ADVISORY IN EFFECT UNTIL 12 PM MST SATURDAY ABOVE 6000
FEET FOR AZZ019-030-033>034.
WEATHER.GOV/TUCSONHazardous weather outlook, Nov 23, 1:40 PM MST, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 140 PM MST FRI NOV 23 2007 AZZ019-030-033>035-240400- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 140 PM MST FRI NOV 23 2007 ...SNOW ADVISORY IN EFFECT FROM 9 PM MST THIS EVENING TO 12 PM MST SATURDAY ABOVE 6000 FEET... THIS HAZARDOUS WEATHER OUTLOOK IS FOR GREENLEE...GRAHAM...EASTERN PIMA...SANTA CRUZ AND COCHISE COUNTIES. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT A COLD STORM SYSTEM ACROSS THE GREAT BASIN WILL MOVE SOUTH INTO SOUTHEAST ARIZONA TONIGHT...BRINGING SCATTERED VALLEY RAIN AND MOUNTAIN SNOW SHOWERS FROM THE TUCSON METRO AREA EASTWARD. SNOW LEVELS WILL FALL AS LOW AS 5000 FEET LATE TONIGHT AND SATURDAY MORNING...WITH 3 TO 6 INCHES OF SNOW POSSIBLE ABOVE 6000 FEET. GIVEN THE EXPECTED PATH OF THIS SYSTEM...THE MOUNTAINS OF COCHISE COUNTY APPEAR TO HAVE THE BEST CHANCE OF RECEIVING THE MOST SIGNIFICANT SNOW ACCUMULATIONS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE STORM SYSTEM WILL MOVE SLOWLY EASTWARD ACROSS THE AREA ON SATURDAY...PULLING EAST OF THE STATE LATE SATURDAY. IMPROVING CONDITIONS ARE EXPECTED SATURDAY NIGHT WITH DRY WEATHER RETURNING TO THE AREA ON SUNDAY. AZZ030-035-240400- UPPER GILA RIVER VALLEY-COCHISE COUNTY- 140 PM MST FRI NOV 23 2007 ...COLDEST TEMPERATURES OF THE FALL SEASON EXPECTED SATURDAY NIGHT AND SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR GRAHAM AND COCHISE COUNTIES. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT A COLD STORM SYSTEM ACROSS THE GREAT BASIN WILL MOVE SOUTH INTO SOUTHEAST ARIZONA TONIGHT...BRINGING SCATTERED VALLEY RAIN AND MOUNTAIN SNOW SHOWERS. SNOW LEVELS WILL FALL AS LOW AS 5000 FEET LATE TONIGHT AND SATURDAY MORNING...WITH 3 TO 6 INCHES OF SNOW POSSIBLE ABOVE 6000 FEET. GIVEN THE EXPECTED PATH OF THIS SYSTEM... THE MOUNTAINS OF COCHISE COUNTY APPEAR TO HAVE THE BEST CHANCE OF RECEIVING THE MOST SIGNIFICANT SNOW ACCUMULATIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE STORM SYSTEM WILL MOVE SLOWLY EASTWARD ACROSS THE AREA ON SATURDAY...PULLING EAST OF THE STATE LATE SATURDAY. BEHIND THIS SYSTEM...COLDER TEMPERATURES WILL OVERSPREAD THE AREA...WITH THE COLDEST TEMPERATURES OF THE FALL SEASON EXPECTED TO OCCUR SATURDAY NIGHT INTO SUNDAY MORNING. THERE IS THE POSSIBILITY THAT WIDESPREAD FREEZING CONDITIONS MAY OCCUR LATE SATURDAY NIGHT INTO SUNDAY MORNING ACROSS GRAHAM AND COCHISE COUNTIES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 1:56 PM MST | Freeze Warning | TWC | 19 hr |
Nearby
Winter Storm Warnings in Arizona, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.